Bibliographic Metadata

Title
Singular perturbations of curved boundaries in dimension three. The spectrum of the Neumann Laplacian
AuthorLaurain, Antoine ; Nazarov, Sergey ; Sokolowski, Jan
Published in
Zeitschrift für Analysis und ihre Anwendungen, 2011, Vol. 30, Issue 2, page 145-180
PublishedEMS
LanguageEnglish
Document typeJournal Article
Keywords (EN)Asymptotic analysis / singular perturbations / spectral problem / asymptotics of eigenfunctions and eigenvalues
ISSN1661-4534
URNurn:nbn:at:at-ubg:3-1085 Persistent Identifier (URN)
DOIdoi:10.4171/ZAA/1429 
Restriction-Information
 The work is publicly available
Files
Singular perturbations of curved boundaries in dimension three. The spectrum of the Neumann Laplacian [0.57 mb]
Links
Reference